My husband is a heart and lung patient, he has COPD from long ago chemical exposure farming, also sleep apnea. He says at times he has to yawn to be able to get a deep breath. Perhaps you should mention this to your family doctor letting him in on the new change you have now.
I have a thyroid condition for more than 20 years. First, it was overactive. I was treated with radio activated iodine then it went under active. I have been taking Syntroid which is a hormones replacement drug. I have noticed that when my thyroid produces too much or too little hormones, i start having difficulty yawning and difficulty taking deep breath. As soon as my medication is adjusted, it goes away.
Get a thyroid profile test done. You could be having problem with your thyroid and you don't know it. It you TSH in your test is low, your thyroid is producing too much hormones. If TSH is high, your thyroid is not producing enough hormones and this can be your problems. It has been my problems for many years.
Hope this help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.